# SDR QMLA2012032412035

- Difficulty date: March 24, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N103HN
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- Aircraft time: 9,816 hours, 32,420 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 9,298 hours, 32,420 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 050145
- Part serial: 00470R
- Condition: Failed
- Location: Evaporator
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED SMOKE IN THE CABIN FOLLOWED BY A CYCLING "GRUMBLING" NOISE WHILE AT CRUISE FLIGHT.  MADE A PRECAUTIONARY LANDING WITHOUT INCIDENT.  MX INSPECTED AND FOUND THAT THE AFT EVAPORATOR BLOWER MOTOR FOR THE AIR CONDITIONING SYSTEM TO BE THE CAUSE OF THE PROBLEM.   ACFT RETURNED TO SERVICE.
